# SDR N6WA2016073102

- Difficulty date: July 31, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 33,494 hours, 23,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT PAX DOOR OUTER HANDLE LIGHT IN FLIGHT. PERFORMED OPS CHECK OF PAX DOOR OUTER HANDLE IAW 52-11-03 NO DEFECT NOTED AT THIS TIME.
